MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG PLEXA PROMRI SD 65/18; ICD LEAD

BIOTRONIK SE & CO. KG PLEXA PROMRI SD 65/18; ICD LEAD
Model Number 402263
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Low impedance (2285); Ambient Noise Problem (2877)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 10/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
This lead shows noise which led to inappropriate shocks.Lead remains implanted.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
Combination product: yes.The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Combination product: yes.04-feb-2026 update: the lead was explanted and additional report of low impedance was received.The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Combination product: yes.On (b)(6) 2026 update: the lead was explanted and additional report of low impedance was received.Upon receipt, the lead under complaint was found cut 10.5 cm distal to the df4 connector pin (into 2 segments).All fragments were received for analysis.An extraction aid was found on the distal fragment; it is reasonable to assume that the lead was cut during the surgery.The analysis showed that the insulation was found rubbed through 55.5 and 57.5 cm distal to the df4 connector pin, which is assumed to be the root cause of the reported clinical observations.Based on the characteristics of the insulation damage, it is reasonable to assume that the lead had been subject to severe mechanical stress in the implanted state.Significant lead motion in the area of the tricuspid valve and interaction with atypical tissues should be taken into consideration.Furthermore, the rv shock coil was found deformed, which most likely resulted from the extraction procedure due to tensile stress.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
PLEXA PROMRI SD 65/18
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key23413161
Report Number1028232-2025-05276
Device Sequence Number9085077
Product Code NVY
UDI-Device Identifier04035479139995
UDI-Public(01)04035479139995(17)210131
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model Number402263
Device Catalogue Number402263
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer11/05/2025
02/04/2026
05/05/2026
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date11/05/2025
02/04/2026
05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient SexMale